# SDR C2XA08CL121

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 22,737 hours, 17,009 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MKE - FLIGHT 2948 - THE CREW REPORTED THE NR 1 HYDRAULIC SYSTEM FLUID SHOWED 1/4 LEVEL AFTER 43 MINUTES IN FLIGHT.  THE SYSTEM WAS SERVICED PRIOR TO DEPARTURE FROM IAH.  RECEIVED A HYD SYS 1 LOW QUANTITY ON FINAL APPROACH.  EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED VISUAL INSPECTION AND NO LEAKS WERE NOTED.  THE SYSTEM WAS SERVICED AND OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD.  CLE MAINTENANCE PERFORMED INSPECTION AND FOUND AIR IN THE NR 1 HYDRAULIC SYSTEM.  THE NR 1 HYDRAULIC SYSTEM WAS BLED OF AIR AND SERVICED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
